# SDR P5CA2021031000064

- Difficulty date: March 9, 2021
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,979 hours, 22,073 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE WALK AROUND THE CREW NOTICED FLUID COMPING FROM APU BAY AREA.  UPON INSPT OF APU AND AREA NO LEAK WAS FOUND, ACCUMULATION OF OIL DUE TO AC SITTING. LEAK AND OPS CKS GOOD IAW AMM 49-11-00.
